# SDR DALA2019100435717

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 85,224 hours, 22,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6802, L/P 6606738) DOOR 2L UNABLE TO ARM DOOR. CORRECTIVE ACTION: CLEARED DEBRIS OPS NML AT DOOR 2L.
